How long does it take to get lyrica in your system

Common Questions and Answers about How long does it take to get lyrica in your system

lyrica

I was wondering how long it takes for lyrica to get out of your system? I just found out I'm pregnant and have to stop taking it along with tramadol that I'm taking for fibromyalgia. I don't know if its one, the other or both giving me the withdrawls. And I know it says dont quit cold turkey but my family Doc. Said I habe to and made me feel like crap for asking if I should slowly work my way off of it. Any advice would be appreciated! Thanks!!!
even months after coming off of it, I am still suffering from the swelling in my legs and feet, insane, sporadic itching episodes...this crap gets in your system and it STAYS in your system. No doctor will tell you that, and the drug company would NEVER admit to it, but I am telling you that only being on it for two months has kept that mess in my system for over 9 months after the fact.
you name it and with the added weight all it did was make me have more pain from all the pressure of carrying around that weight that compressed my spine which in turn made me go up and up in lyrica dosage to counteract the pain so it was just a vicious cycle. I am now in the stages of tapering of Lyrica and have already cut the dose down by a two-thirds in the past month and should be all done with it in the next 4 weeks.
How long have you been on the Lyrica? It took more than a month to get rid of the sx of it. It sure is a godsend as far as pain relief. I lost 30 lbs being in so much pain this year. I am hoping I dont' gain it back! My appetite does seem much better now. I suppose cutting out fat in your diet could help with weight. I still can't eat breakfast and drink Ensure. I seem to have breakthrough pain and take fiornal codiene for migraines and pain. They seem to help. The dr.
I'm not sure if it's inevitable that the Lyrica will stop working to control your symptoms, but I suppose it's like any other medication that you have to take long term - it could happen. I had to stop taking the Lyrica for a combination of it having stopped helping and also I had started experiencing some bad side effects from it.
Twist, I am glad to hear that your doctor finally said to start the lyrica. for me the lyrica worked it just took a few days to get into my system to take the full effect. I hope this makes you feel better and you get the relief you deserve.
I was able to go back to the gym and never felt better. How long have you been on it? I just thought I would share my experience with you. Don't give up. It's a long road and there are almost always going to be bumps, but you will get over them! Take care!
How did you proceed to wean down your dose? Did it take long to get off it? Did you experience nerve pain in places you never had it before? I'd appreciate hearing your experiences, if you have a moment.
I tried Lyrica but was unable to take it due to some of the side effects. I never felt suicidal at all, it blurred my vision to the point that I couldn't see. That was too much and I stopped taking it. It did help some with the overall pain of Fibromyalgia but the blindness was terrifying.
It feels like something is trying to get under my ribs but it is too tight to get there....does that make any sense?? Well, I am experiencing that since Saturday along with excruciating pain across the front of my chest. It hurts to breath and I feel like I can only get in half a breath. This has happened to me before, but not as strong. Before, I got EKG, ultrasound on neck and C-Scan. All normal. I have had swallowing-choking issues in the past year or so, too.
J And I'm not saying BikerDad shouldn't take it short term. Or that someone in pain who uses it and gets relief shouldn't take it. Just something to think about.
So I do beleive as with most medications, your body can build a tolerance to Lyrica. In CP sufferes I don't think it has a thing to do with misuse, abuse or drug seeking behavior. It's just our bodies building a tolerance. I hope this information was helpful.
It's three weeks for me Now and I went from 300 mg of Lyrica a day to 50 mg. Should I just not Take any more? How in the heck do you handle it? This is the worst thing I have ever experienced as it never ends!
The docs tried to get me to keep on taking it, but I said NO WAY...for something to make me feel like that I could not continue to put it in my body. So really I wasn't even able to tolerate giving it a shot at all...I tried that first dose, but have never been so scared from taking meds together in my life. I have taken my first dose of the Lyrica...I took Cymbalta this morning. So far so good. I feel a sudden increase in energy, and my back/leg pain isn't bothering me as much.
Does anyone out there know if she will still get a positive tox screen? How long do you have to stay off the meds before you don't show a positive? I cannot believe they found a trace in the first screen. For at least a week before the 4 days she took NOTHING, she was down to about 10 - 5mg/day and STILL they found a trace. This is her LAST chance.
Since Fioronal is for migraines and Gabapentin is very similar to Topamax there is a strong chance that you would be able to get rid of those medications if your body responds well to the Topamax. I take Soma as well as Topamax, so my guess is you may still need that one at least occasionally. Again, it's really hard to tell how your body will react. You would have to discuss this with your doctor and go through a trial run and see if it works for you. Good luck.
In some people, Lyrica causes some extremely horrific withdrawal symptoms while others have no WD. In these people, it does not seem to matter how long you were on the drug or what your dose was. Also, it does not seem to matter how slowly you taper. Some people seem to think a slow taper is the answer and if you have issues, you clearly didn't taper slowly enough. Also, the issue does not seem to be getting the drug out of your body necessarily.
I only hope that others can give this medication a try and put up with the side effects until they can get past it - it is a miracle to me. With that said, I know it does not work for everyone. My thoughts and prayers are with you all! Oh, by the way, there is a muscle relaxant she is treating me with as well that has also done wonders. It stops the muscle spasms. It's called "Tisadine" also known as Zanaflex. It works by helping the receptors in the nerves.
I'm curious...what is it that is causing your weight gain from Lyrica? Does it cause you to retain fluid, or is it increasing your appetite and you're eating more, or does it make you too tired to maintain physical activity? Or all three?
Why was it prescribed - what symptom was it supposed to work for? how long did it take for it to begin working with your pain? Did you have any problems with side effects? Anything else you can add?
Added DLPA 500 mg twice a day and it helps a lot with the muscle pain and stiffness. Allowed me to get a lot of cleaning done with only a little extra soreness in my right shoulder from constantly wiping the wood work.
There has to be someone on here that got off the drug after taking it reg. for a few months! Hope someone can help! Thank you!
) A quick summary of where I'm at - About three weeks ago I shared on the Substance Abuse Forum that my sole goal right now in ridding myself of the benzo monsters for good was to simply stick to my Klonopin prescription for now - to not abuse it, to not run short, and not to resort to using my husband's Xanax. I then eventually want to work on tapering down and off. For two weeks I was doing supremely well, and was secretly proud of my baby-steps victory.
You can also develop arthritis and inflammation above and below the site they operate on. So it does take time for everything to settle back down. I had lumbar surgery in 2006 and had what I thought was left leg nerve damage after wards. 1.5 years later it started to calm down. Having said that nerve pain is intense and can really affect your life. I've taken Lyrica and Neurontin.
I'm up to 10 to 15 a day now and take five just to get me moving in the morning. This is no way to live. How long and how hard are the with drawals from it? I don't want to live my life around this drug anymore. Just a word of encouragment some times is what I think I need and to know that I am not alone.
I came to the realization not too long ago that I will eventually be unable to work because of Chiari, so now I am in the mode of I need a quality education in order to get behind a desk in order to delay that day as long as possible. Has anyone out there managed to relieve there symptoms with neck targetting exercises. I find that massage and sacrocranial therapy helps but it hasn't gotten me too 100% and it is so expensive too. Any advice would help. I bless all of you cursed with Chiari.
it works---it is NOT 100% blocked--we will see what the VIRTUAL shows=--and he said--it will take 4-6 weeks to get it done from your HMO to approve it--you have a seriosu issue BEFORE--yo uwill have to come back to the Er--at least he didsnt dismiss me--he agrees--this is not normal--and I have complex issues-- but without vomiting--volvolus is rare--thanks for the post!
I just want to tell you that I hope your pain situation improves in the future. It is no fun to have to live that way.
I was hoping those of you who've been through trigeminal neuralgia could tell me a little about how your problems started - I've been having some suspicious sensations in my jaw, and I'm worrying if trigeminal neuralgia might be in my future. It sounds just awful! I'm so sorry, for those of you who do go through it :( I've been having all kinds of weird sensations and nerve pain all over my body for a couple months now, but none of it was in my face.
MedHelp Health Answers